| Model Number |
CCW0T3 |
| Medical Device Problem Codes |
Product Quality Problem (1506); Dent in Material (2526)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens implantation procedure, the intraocular lens edges were too sharp and that the surgery ended up requiring a vitrectomy.The surgery was completed with another lens.Additional information has been requested.
Additional Manufacturer Narrative
Corrected information provided in h.6., and h.11.Correction: on initial mdr the product code of a040602 was an error.It should have been a0201 on the original mdr.On initial mdr the imdrf health impact code of f1905 was missed.It should have been submitted in the initial mdr.The manufacturer internal reference number is: (b)(4).